MathSciNet Relay Station
MathSciNet bibliographic data
MR2033166 65M99
Kaya, Doğan A numerical simulation of solitary-wave solutions of the generalized regularized long-wave equation. Appl. Math. Comput. 149 (2004), no. 3, 833–841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement